# SDR ASAA2018110836744

- Difficulty date: November 3, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 39,351 hours, 11,834 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A56702
- Condition: Gouged
- Location: Bs 275
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA FLOOR SUPPORT AT STA. 275 LBL 12 HAS GOUGE ON UPPER SURFACE. GROUNDED - YES. REMOVED AND REPLACED FLOOR SUPPORT "TEE" IAW BAC DWG 141A5600 REV: N ORIG. THICKNESS .080 MAT. REMOVED .024 REMAINING .056.
